Jump to content
CrazyBoards.org

Recommended Posts

So I just started Latuda and I am an avid user of alcohol and marijuana (its legal in my state)

I currently take geodon, lamictal, and lithium but I just added latuda

everything seemed like it was actually working great with Latuda but after I used "weed" and alcohol my brain is in bad shape and slowly getting better 

It really left my mind foggy and inattentative in the morning because of  combining the marijuana and alcohol with it.

at first it was going great but mixing those things with it really left my mind not all there  

moral of the story if you take other bipolar/schizophrenia meds alongside Latuda DO NOT do any marijuana as well it'll ruin your brain over time trust me. Other antipsychotics can cause this effect too

i hope this helps those who are struggling with substance abuse alongside any of these meds because they can help you greatly but marijuana will fry with your brain with them overtime mixing them

Share this post


Link to post
Share on other sites

You are correct, alcohol really screws with your head while taking meds.  It basically negated any positive effect of the meds when I used to drink regularly.  I might have a beer or two, but I never drink heavily like I did when I was younger.  Weed just made me paranoid which is the last thing I need.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By darklydevoured
      Back in September, I had smoked marijuana and not long after had a reaction. Whole body became tense, then my head would snap to the side. I could talk but had to force words out. Then my right arm fused to my side and hands would curl in violently, painfully. Towards the end there was uncontrollable upward eye movements. I was aware and worried but decently calm during it. I thought it was maybe a buspirone/trileptal/welbutrin reaction re: the marijuana but saw a neurologist just in case. He said he's never heard of a marijuana interaction with my meds like that or even marijuana having that reaction in general. Told me it sounded like dystonia and to take benadryl the next time it happens.
      Fast forward to 6/24 (last week). I went in for knee surgery. When I woke up I was still in a bit of pain so the nurse gave me dilaudid. Now, my perception of time during this is off, but not too long after I started having the same kind of jerking sensations as described above. This time it was less violent. My back kept arching and my neck was snapping to the side. Arms twitching. I was calm about it but the staff seemed confused. They gave me ativan and after a little bit, while i was still spasming, I managed to tell them what the neurologist said and they gave me benadryl. I don't know how long it took to stop, but it did. After, in recovery 2, the anesthesiologist came up to me to see how I was doing. Asked me about buspirone and what I was taking it for. It seemed like he wanted me not to take it but didn't say it out right?
      I guess my question is, if anyone has had any sort of reactions like this before? I'm not entirely sure what to do with this.
    • By mikl_pls
      I've tried quite a few meds, including but not limited to many beta-blockers (atenolol, propranolol, metoprolol, acebutolol, nadolol, currently on pindolol), anticonvulsants (topiramate, levetiracetam, gabapentin, and primidone), and benzos (pretty much all of them!), and haven't had good results.
      Beta-blockers, even pindolol with its intrinsic sympathomimetic activity, causes bradycardia. Topiramate (Topamax) makes me STUPID AF. Levetiracetam (Keppra) makes me suicidal. Primidone (Mysoline), while it works really well, the cognitive issues are EONS worse than that of topiramate. Gabapentin (Neurontin) does nothing for me much except put weight on me, but then again, I didn't pay attention to my tremor at the time, so it could be worth another try. Benzos don't do anything, which I wasn't taking the benzo primarily for the tremor anyway... I've read up on other treatments of essential tremor, and I'm not too keen on using clozapine (Clozaril), mirtazapine (Remeron), or alcohol...
      Does anyone know of any other treatments that would work? Or if I should retry gabapentin? I literally spilled my drink all over myself tonight when I went out to eat with my boyfriend. I'm sick of dealing with this.
    • By shesellsseashells
      I've recently started taking Latuda again, which is one of the few meds that has helped me to feel better in the past.  Unfortunately, it makes my entire body sweat like crazy.  Last summer I was dripping with sweat, showering a couple of times a day and changing clothes multiple times.  Trying to blow dry my hair after I've gotten out of the shower is a joke, and on the rare occasions I try to apply makeup I blast a fan on my face to try to keep it from dripping right off without much success.  I've taken Clonidine and Oxybutynin in the past, both of which can treat excessive sweating, without any luck.  I'm also currently on a low dose of Propranolol.  The sweating is definitely a result of the Latuda and not a hormonal problem.  I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating.  I've found it helps for me to go into these types of appointments with as much information as I can gather.  Thanks in advance for your help.
    • By lisa2712
      It seems the only time I'm happy or relaxed is when I'm eating junk food or drinking alcohol. Can anyone relate? Why do I need these drugs to feel happy in life? Why do I have to be numbed out by a drug to feel happy? 
      My mom (who I live with) watches how much and how often I drink and discourages me from drinking, because she's afraid I'm going to use it as a crutch or as an unhealthy coping mechanism to try to cope with my life and social anxiety. BTW my mom doesn't drink, and my dad barely drinks. 
    • By mikl_pls
      Latuda has gone generic, but it's not available in pharmacies yet. Does anyone have any idea when it will be available in pharmacies?
      I'm seriously considering switching to it when I see my pdoc either 2 weeks from now, or, if I can, bump up my appointment to next week, and if it will be available in pharmacies by then, I'd like to be prescribed Latuda. But if it's still brand-name only by then, I can't afford the $636 copay even with the even with the copay coupon which only covers up to only a certain amount.
×
×
  • Create New...